|Trouble filling syringe
Sep 28, 2004
I sometimes have difficulty filling the syringe with fuzeon. It fills very slowly or sometimes leaks from the vial. I'm following the instructions provided. Any suggestions?
| Response from Mr. Kurtyka
I'm assuming you have properly diluted the Fuzeon powder with sterile water and it's been sitting quietly to dissolve. The only time I've seen a Fuzeon vial leak while withdrawing the medicine into the syringe was when the bevel (opening) of the needle was partly in the vial and partly outside of the vial.
Are you injecting 1 ml of air into the bottle of Fuzeon before trying to withdraw it? If you don't, it can be very difficult to withdraw the Fuzeon. One you inject the air, flip to vial upside down to withdraw the medication. Make sure the opening of the needle is below the surface of the Fuzeon so that you don't draw up a lot of air into the syringe.
If these don't ideas don't help, you may want to bring a dose of Fuzeon to your healthcare provider's office and ask someone there to watch you to see if maybe you're doing something "unusual" that is affecting the process.
One last thought would be to ask your healthcare provider to give you an alternative set of syringes just to see if using a "traditional" rather than safety syringe makes it any easier for you.
Let me know what happens ... I'm curious to see what's going on!
Get Email Notifications When This Forum Updates or Subscribe With RSS
This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.
Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.